MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SESR01
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient feels uncomfortable due to device moving or integration from abdomen to lower breast.The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SENSIA IPG
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10475786
Report Number3004209178-2020-15099
Device Sequence Number3119591
Product Code NVZ
UDI-Device Identifier00643169708945
UDI-Public00643169708945
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2019
Device Model NumberSESR01
Device Catalogue NumberSESR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5071-53 LEAD.
Patient Age63 YR
Patient Weight55